Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4046
Title: Closed-form integration of singular terms for constant, linear and quadratic boundary elements. Part 2. SV-P wave propagation
Authors: Tadeu, A. J. B. 
Santos, P. F. A. 
Kausel, E. 
Keywords: Wave propagation; Shear waves; Elastic inclusions; Scattering; Boundary element method; Singular integrals
Issue Date: 1999
Citation: Engineering Analysis with Boundary Elements. 23:9 (1999) 757-768
Abstract: Part I of these two related papers considered the analytical evaluation of singular integrals for anti-plane boundary elements, the results of which were then applied to the evaluation of scattering problems involving SH waves. This second part provides an extension of these results to the more complicated case of in-plane boundary elements, and presents their application to scattering problems involving SV-P waves. First, the singular integrals for constant, linear and quadratic boundary elements are evaluated a in closed form. Thereafter, the formulation is used to model cylindrical inclusions in a two-dimensional elastic medium illuminated by dynamic in-plane (plane-strain) line sources. The boundary element method (BEM) results are then compared with the known analytical solutions for these problems.
URI: http://hdl.handle.net/10316/4046
DOI: 10.1016/s0955-7997(99)00017-x
Rights: openAccess
Appears in Collections:FCTUC Eng.Civil - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file7cae13ff4d364a729baada8d94c62158.pdf395.37 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations

53
checked on Nov 2, 2021

Page view(s)

228
checked on Nov 24, 2021

Download(s) 50

320
checked on Nov 24, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.